my lasting adverse drug reaction is peripheral neuropathy. feet, ankles, hands, arms up to elbows. I also have burning in the face particularly eyes and mouth. As I understand it, the facial burning is not PN, but more CNS connected. The levaquin must attack both nervous systems. Only time has eased the discomfort.
I still have the eye and facial burning.PN pain was treated with Neurontin, which did a wonderful job, but certainly reduced my alertness, mental capacities. I am off Neurontin now. I slowly reduced the dosages till finally off. I cannot go off the tricycline anti depressant, that aids in the facial/eye/mouth burning (as yet). I tried but the burning was too much to handle.
I took the Levaquin in Feb.1998. So you can see, it takes a some time for the nerve endings to heal.My three smallest toes on each foot is still numb. I have passing pain on the top of my hands and in the 2-3 littlest fingers. It goes away in seconds. (in contrast to continuous pain in the beginning of the ADR). My feet and hands still get that cold feeling - particularly in cold weather. They feel awfully cold, yet not cold to the touch.
Vit B 12 (dissolved under the tongue) is supposed to assist the nerve endings in healing. Also exercise. Perhaps your doctors have you on Neurontin. I also souped up all my vit/min supplements. Also believe in adding Q10.
Last Updated 8/03/04